# SDR IPXA2022052382372

- Difficulty date: May 5, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 79,773 hours, 17,321 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: ARC200952
- Condition: Cracked
- Location: R/H O/B Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CR/H O/B FLAP I/B AFT HINGE HAS ANGLE/GUSSETT THAT IS DAMAGED.REMOVED, FABRICATED AND REPLACED GUSSETT IAW DWG. ARC2009 AND SRM 51-31-01. (MINOR)
